期刊論文

標題 Estimation of a Normal Variance: A Critical Review
學年 87
學期 1
出版(發表)日期 1998/10/01
作品名稱 Estimation of a Normal Variance: A Critical Review
作品名稱(其他語言)
著者 Pal, Nabendul; Ling, Chia-hua; Lin, Jyh-jiuan
單位 淡江大學統計學系
出版者 Heidelberg: Springer-Verlag
著錄名稱、卷期、頁數 Statistical Papers 39(4), pp.389-404
摘要 Consider the problem of estimating the variance based on a random sample from a normal distribution with unknown mean. In this article we review the rich literature developed over the last three decades on the problem of variance estimation in a decision theoretic setup. While examining the developments we point out a few errors that exist in the literature.
關鍵字 Affine equivariance;loss function;minimax estimator;risk function;Primary 62C15;Secondary 62H12;Industry Sectors
語言 英文
ISSN 0932-5026
期刊性質
收錄於 SCI
產學合作
通訊作者
審稿制度
國別 德國
公開徵稿
出版型式 紙本